# SDR ASOA2014060410641

- Difficulty date: May 22, 2014
- Submitted: June 4, 2014
- Operation: Air carrier
- Aircraft: N181PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15181
- Aircraft time: 15,007 hours, 10,671 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 677-720
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDEWALL SEAT TRACK HAS MINOR CORROSION AT APPROX BS 677-720.85.  R & R RT SIDE SEAT TRACK  IAW AMM 53-00-49-000-801, CONFIG A07 AND 53-00-49-400-801 CONFIG A07.
